An extension of LaSalle's Invariance Principle for a class of switched linear systems
2009 (English)In: Systems & control letters (Print), ISSN 0167-6911, E-ISSN 1872-7956, Vol. 58, no 10-11, 754-758 p.Article in journal (Refereed) Published
In this paper LaSalle's Invariance Principle for switched linear systems is studied. Unlike most existing results in which each switching mode in the system needs to be asymptotically stable, in this paper the switching modes are allowed to be only Lyapunov stable. Under certain ergodicity assumptions, an extension of LaSalle's Invariance Principle for global asymptotic stability of switched linear systems is proposed provided that the kernels of derivatives of a common quadratic Lyapunov function with respect to the switching modes are disjoint (except the origin).
Place, publisher, year, edition, pages
2009. Vol. 58, no 10-11, 754-758 p.
LaSalle's Invariance Principle, Switched linear systems, Weak common, quadratic Lyapunov function, quadratic lyapunov functions, dynamical-systems, stability, consensus, hybrid
IdentifiersURN: urn:nbn:se:kth:diva-18914DOI: 10.1016/j.sysconle.2009.08.008ISI: 000271338400008ScopusID: 2-s2.0-70349467734OAI: oai:DiVA.org:kth-18914DiVA: diva2:336961
QC 201005252010-08-052010-08-052016-04-18Bibliographically approved